# SDR 99ZZZX666

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N512MC
- Make and model: Boeing 747230B
- Aircraft serial: 21220
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 65B01836329
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT LOCATION, LOWER FORWARD ON DOOR, L1.  FOUND CRACK 12 INCHES VERTICAL AND 8 INCHES HORIZONTAL IN CHANNEL SECTIONS.
